MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN048826
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: l ( myo-inositol, purified water, sodium chloride), 10 drops of aircort (budesonide 0.5 mg; excipients: disodium edetate; sodium chloride; polysorbate 80; anhydrous citric acid; sodium citrate; water for injections), 3 drops of bactorinol (medical device in nose drops, containing lentisk oil).Qn#(b)(4).The actual sample was not returned; however, the customer provided a photo for evaluation.A visual exam was performed on the photo and the failure mode was confirmed.A device history record review was performed and no relevant findings were identified.Without the actual device to evaluate the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the patient was using the device at home and it broke during its first use.The patient completed their treatment by using another device.No medical intervention needed.No harm or injury to the patient.The patient condition is reported as "fine".

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16582305
Report Number3003898360-2023-00421
Device Sequence Number20007927
Product Code CCQ
UDI-Device Identifier14026704613103
UDI-Public14026704613103
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2025
Device Model NumberIPN048826
Device Catalogue NumberMAD100
Device Lot Number73K2200838
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE PATIENT WAS ADMINISTERING 1.5 ML OF BRONCOSITO
Patient SexUnknown